Informácia o dokumente



In: Tatra Mountains Mathematical Publications, vol. 34, no. 3
Valentin Skvortsov - Francesco Tulone

On the problem of recovering the coefficients of series with respect to characters of zero-dimensional groups

Detaily:

Rok, strany: 2006, 307 - 320

O článku:

It is proved that if a series with respect to the characters of abelian compact zero-dimensional group is convergent everywhere except, possibly, a countable number of points, then the coefficients of this series can be recovered from its sum by generalized Fourier formulas in which a Henstock-Kurzweil type integral is used.

Ako citovať:

ISO 690:
Skvortsov, V., Tulone, F. 2006. On the problem of recovering the coefficients of series with respect to characters of zero-dimensional groups. In Tatra Mountains Mathematical Publications, vol. 34, no.3, pp. 307-320. 1210-3195.

APA:
Skvortsov, V., Tulone, F. (2006). On the problem of recovering the coefficients of series with respect to characters of zero-dimensional groups. Tatra Mountains Mathematical Publications, 34(3), 307-320. 1210-3195.